# SDR SWAA2024090315316

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMPARTMENT WET AREA; CRACK ON INTERCOSTAL WL 208 BS 344+6 RBL 31.<[01] REMOVED AND INSTALLED REPLACEMENT INTERCOSTAL WL 208; BS 344 TO 360; RBL 31 IAW SRM 51-40-02-0G-0.;[02] REJECTION: FLOOR INTERCOSTAL INSTALATION AT STA 344 RBL 31 HAS 2 MISSING FASTENERS AND ONE PARTIALY INSTALLED FASTENER. SEE FAULT [TTG8Q00UWKUX];[03] CORRECTED REJECTION ITEMS ON TASK TTG8Q00UWKUX;[04] VERIFIED CORRECTIVE ACTION ENTRIES 1-3
